DOI QR코드

DOI QR Code

THE INVARIANT PROPERTIES OF INFINITE MATRIX ALGEBRAS

  • Liu, Jinxia (Department of Mathematics, Jimei University) ;
  • Cho, Min-Hyung (Department of Applied Mathematics, Kumoh National Institute of Technology) ;
  • Li, Linsong (Department of Mathematics, Seoul National University)
  • 발행 : 2003.11.01

초록

In this paper, we characterize the compact sets full-invariant properties, dual invariant properties and quasi full invariant properties in a class of infinite matrix algebras.

참고문헌

  1. Acta Comm. Univ. Tartuensis The signed weak gliding hump property J.Boos;T.Leiger
  2. Chinese Ann. Math. v.19A An invariant with respect to all admissible (E, E')-polar topologies R.Li;C.Cui;M.Cho
  3. Proc. Cambridge PhilSoc. v.63 On the topological sequence spaces D.J.H.Garling https://doi.org/10.1017/S0305004100042031
  4. Contemp. Math. v.2 The Orlicz-Pettis theorem N.J.Kalton https://doi.org/10.1090/conm/002/621853
  5. Thesis, New Mexico State University Weak sequential completeness in sequence spaces C.E.Stuart
  6. Infinite matrix and the gliding hump C.Swartz
  7. Modern methods in topological vector spaces A.Wilansky
  8. Studia Sci. Math. Hungar. v.35 no.3-4 An Orlicz-Pettis theorem with applications to A-spaces J.Wu;R.Li
  9. J. Math. Anal. Appl. v.270 no.2 A full-invariant theorem and some applications J.Wu;S.Lu https://doi.org/10.1016/S0022-247X(02)00077-X
  10. Proc. Amer. Math. Soc. v.130 no.6 An automatic adjoint theorem and its applications J.Wu;S.Lu https://doi.org/10.1090/S0002-9939-01-06285-2
  11. J. Math. (P.R.C.) The null sequences in mapping system J.Wu;Y.Wu